4 doctors weighed in:

Why am I bruising so bad?

4 doctors weighed in
Dr. John Moor
Sports Medicine
3 doctors agree

In brief: Stop anticoagulants

Bruising is caused by bleeding and implies coagulation problems.
Aspirin, nsaids, coumadin, (warfarin) plavix, xarelto, some herbals, and many others lead to bleeding. Check for these causes. Otherwise need a hematologist to check blood for lack of clotting factors as easy bruising/bleeding is not a good or natural sign, especially in a young person. Limit trauma.

In brief: Stop anticoagulants

Bruising is caused by bleeding and implies coagulation problems.
Aspirin, nsaids, coumadin, (warfarin) plavix, xarelto, some herbals, and many others lead to bleeding. Check for these causes. Otherwise need a hematologist to check blood for lack of clotting factors as easy bruising/bleeding is not a good or natural sign, especially in a young person. Limit trauma.
Dr. John Moor
Dr. John Moor
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors